Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A method for the numerical evaluation of certain infinite integrals.
HTML articles powered by AMS MathViewer

by Bruno A. Boley PDF
Math. Comp. 11 (1957), 261-264 Request permission
    A. Erdélyi, A symptotic Expansions, Dover Publications, Inc., New York, 1956, Chapter III.
  • I. M. Longman, Note on a method for computing infinite integrals of oscillatory functions, Proc. Cambridge Philos. Soc. 52 (1956), 764–768. MR 82193, DOI 10.1017/S030500410003187X
  • E. T. Whittaker & G. N. Watson, A Course of Modern Analysis, Macmillan Co., New York, 1948, p. 17, footnote.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.00
  • Retrieve articles in all journals with MSC: 65.00
Additional Information
  • © Copyright 1957 American Mathematical Society
  • Journal: Math. Comp. 11 (1957), 261-264
  • MSC: Primary 65.00
  • DOI:
  • MathSciNet review: 0093914